# SDR USAA2014092400004

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 66,067 hours, 25,727 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N3002127A
- Part serial: A10711
- Condition: Delaminated
- Location: Lt Wing
- Part time: 66,067 hours, 25,727 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON LT WING NR 5 SLAT AT WS 150.5 APPROX 3 INCHES FROM TE.  REPLACED LT WING NR 5 SLAT IAW JOB CARD 19C51227001.
